# SDR 95FDEA01870

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 343-374
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT BS 343-374, STR 27L-R.  REMOVED CORROSION AT BS 352-360.  FOUND TO BE OUT OF LIMITS IAW FEDEX SRM 53-30-1.  FABRICATED AND INSTALLED NEW SKIN PANEL AT BS 352-360, STR 27L-R PER FEDEX SRM 53-30-3.
